Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have alopecia areata, diverticulosis, interstitial cystitis and vitiligo. Is the long term use of antibiotics safe?

I have alopecia areata , Diverticulosis , Interstitial Cystitis , vitiligo .....I have had these problems for several years and been treated in various ways. My Dermotologist on my last visit prescribed vibramycin 100 mg each to be taken twice daily. Also, he sent me to a website WWW.WWWW.WW that suggested DigestaCure I know that antibiotics have many side effects that I seem to have with prescribed medicines. I have had bladder instilations, shots for my hair loss , basically all my pigment is gone, and I take the strongest Probiotics they sell in the drug store. Making a long story longer do you think that this antibiotic will help these problems after all these years? Janet Harrold
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi ! Thanks for asking! as you have autoimmune disease and your body is already weak. So it is better to consult with doctor before taking any medicine as you already take alot of medicine. Take care.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor